Simple adaptive PI control for linear time-delay systems

R. Ben Yamin*, I. Yaesh, U. Shaked

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

A simple direct adaptive proportional-plus-integral (PI) control scheme is introduced, for linear time-delay systems with polytopic uncertainties. Sufficient conditions for closed-loop stability of the proposed control scheme are given, in terms of bilinear matrix inequalities (BMIs). The addition of a proportional-gain feedback to previous results, where only integral-type gain adaptation was considered, reduces the conservatism entailed in the BMIs. Stability is analyzed using the Lyapunov-Krasovskii functional method and both delay-dependent and delay-independent results are obtain. A numerical example is given, which demonstrates applicability of the proposed method and the simplicity of its implementation.

Original languageEnglish
Title of host publication8th IFAC Workshop on Time-Delay Systems, TDS'09 - Proceedings
Pages195-200
Number of pages6
EditionPART 1
StatePublished - 2009
Event8th IFAC Workshop on Time-Delay Systems, TDS'09 - Sinaia, Romania
Duration: 1 Sep 20093 Sep 2009

Publication series

NameIFAC Proceedings Volumes (IFAC-PapersOnline)
NumberPART 1
Volume8
ISSN (Print)1474-6670

Conference

Conference8th IFAC Workshop on Time-Delay Systems, TDS'09
Country/TerritoryRomania
CitySinaia
Period1/09/093/09/09

Keywords

  • Adaptive direct control
  • SAC
  • Simplified adaptive control
  • Time-delay systems

Fingerprint

Dive into the research topics of 'Simple adaptive PI control for linear time-delay systems'. Together they form a unique fingerprint.

Cite this